# SDR 08FDEA01667

- Difficulty date: April 29, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR TRACK AT RBL 20, FRAME 42 HAS CORROSION IN THE CENTER OF THE SEAT TRACK. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-21 PARA 6 & 7.
